# SDR 98FDEA00570

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Part number: AVR869
- Condition: Failed
- Location: Control Wheel
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

97-223 - CONTROL WHEEL TRIM SWITCHES INOP BOTH SIDES.  REPLACED R-29 PHASE SEQUENCE RELAY.  SYSTEM G/CS NORMAL.
